# SDR CA031113001

- Difficulty date: October 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL 390, THE RT ENGINE SHUTDOWN. THE CREW REPORTED ALL ENGINE PARAMETERS WERE NORMAL AT THE TIME AND NO MESSAGES OR CAUTIONS WERE POSTED. THE CREW DECENDED AND PERFORMED A SUCCESSFUL WINDMILL RELIGHT AT 10,000 FT.   FOLLOWED BY AN UNEVENTFUL LANDING.  THE FOLLOWING MAINTENANCE ACTIONS WERE PERFORMED ON THE RT ENGINE:  PERFORMED FLAME-OUT INSPECTION, INSPECTED FUEL FILTER AND A/C TANKS FOR WATER. BOROSCOPED ENGINE. INSPECTED RIGGING OF VSVS AND FEEDBACK CABLE. INSPECTED OIL FILTER, INSTALLED AND INSPECTED MAGNETIC CHIP DETECTORS. PERFORMED EXTENSIVE ENGINE RUNS AND POWER ASSURANCE CHECK. NO ABNORMALITIES NOTED. AIRCRAFT FLOWN FOR FURTHER TROUBLESHOOTING.
